# SDR AALA20150826007

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 5,939 hours, 2,043 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, RT WING FUEL LOW PRESS LIGHT ILLUMINATED.  RT ENG SPEED FLUCTUATED DURING DESCENT.  RT ENG FLAMEOUT OCCURRED DURING APPROACH.  SUMPING OF RT WING TANK SHOWED PRESENCE OF WATER.
